# SDR IPXA2023112998124

- Difficulty date: November 28, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 33,286 hours, 20,388 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Location: Unknown
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED* ON APPROACH LE FLAP DISAGREE LIGHT W/ EICAS CAUTION MESSAGE. WENT AROUND AND LANDED W/ FLAPS 20 USING ALTN FLAP EXTENSION CHECKLIST. PERFORMED FSEU BITE PER FIM 27-51-00/101 FIG 104. NO EXISTING FAULTS FOUND. PERFORMED FIM 27-81 FAULT TREE 803 FIG 104 TO STEP 28. NO FAULTS NOTED. CYCLED FLAP/SLATS MULTIPLE TIMES ON NORMAL AND ALTERNATE WITH NO FAULTS NOTED. NO EVIDENCE OF BINDING AT THIS TIME. NO HISTORY ON ITEM. SYSTEM OKAY FOR SERVICE.
